Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Using hydroquinone for dark armpits. Have stretch marks near the armpits. Could this be due to the implant? Can I go for microdermabrasion?

HELLO. I GOT TWO PROBLEMS. I GOT DARK ARMPITS. I´VE USED HIDROQUINONE FOR ABOUT TWO MONTHS, LIKE A YEAR AGO, AND THEY DIDN´T GET WHITER. IS THERE ANY OTHER TREATMENT ? AND MY OTHER PROBLEM ARE STRETCH MARKS , I HAVE THEM IN MY UPPER POLE OF BOTH BREASTS. I THOUGHT THAT GETTING AN IMPLANT COULD DISSIMULATE THEM, BUT NOW THAT THE SWOLLEN IS GOING AWAY I CAN SEE MY STRETCH MARKS AGAIN. MICRODERMOABRASION CAN WORK IN THOSE AREAS? OR IS THERE A CREAM I CAN USE? THANK YOU FOR YOUR ANSWERS.
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  239
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cosmetic & Plastic Surgeon 's  Response
Dark arm pits can be lightened for limited periods as long as the cream is used,its better not to do a prolonged usage since they can be harmful in the long run.
Stretch marks can only be lightened by what ever treatment you take,they cant be removed.Microdermabrasion, or laser would not delete it.
best to accept both the peoblems.
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor